MAUDE Adverse Event Report: MEDTRONIC MEXICO RING PROFILE 3D 28MM; RING, ANNULOPLASTY

MEDTRONIC MEXICO RING PROFILE 3D 28MM; RING, ANNULOPLASTY
Model Number 680R28
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 08/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that during the implant of this 28mm mitral annuloplasty ring, it was explanted and replaced with an unknown valve.The reason for the replacement was reported as the mitral valve leaflets did not coapt properly and severe mitral regurgitation.It was stated that the 28mm mitral annuloplasty ring malfunctioned.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information - product analysis: upon receipt of the suspect complaint device at medtronic's quality laboratory, visual analysis showed three black multifilament sutures were attached to the ring.Yellow discoloration was observed on the ring.Multiple tears were observed on the fabric exposing the silicone and stiffener.One of the tears exposed a cut to the silicone.Fraying on the fabric and sutures were also observed.Radiography showed no evidence of fractures; however, showed a slight bend.Updated d9 updated h3 updated h6 correction - d3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
RING PROFILE 3D 28MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc CA 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc CA 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20397357
Report Number2025587-2024-05555
Device Sequence Number19727582
Product Code KRH
UDI-Device Identifier00613994759245
UDI-Public00613994759245
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K073324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number680R28
Device Catalogue Number680R28
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age41 YR
Patient SexFemale